Alert archive / Arizona / Flash Flood Warnings in 2025

Flash Flood Warning 90, NWS Las Vegas, NV

September 6, 2025Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Sep 6, 2025, 1:30 AM MST for Mohave County, Arizona. It was in force for 3 hr. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2025, 1:30 AM MST (08:30 UTC)
Expired
Sep 6, 2025, 4:21 AM MST
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 55 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 1:45 AM MSTFLASH FLOOD4 Sw Temple Bar, AZLake Mead National Recreation Area reported Temple Bar Road washed out between mile marker 21 and mile marker 23 due to flash flooding.
Sep 6, 1:45 AM MSTFLASH FLOOD6 Ese Temple Bar, AZGreggs Hideout past Spring for about 4 to 5 miles is washed out. There are numerous washed out spots all along the road.
Sep 6, 2:00 AM MSTFLASH FLOOD2 E Willow Beach, AZLake Mead National Recreation Area reported Willow Beach is closed to inbound traffic due to significant flash flood damage.
Sep 6, 2:00 AM MSTFLASH FLOOD6 Ene South Cove, AZLake Mead National Recreation Area reported Pierce Ferry Road at Grapevine washed out and closed due to flash flooding.
Sep 6, 2:00 AM MSTRAIN 4.132 Sw Meadview, AZ4.13 inches of rain fell at the Lake Mead City gauge located south of Meadview on Pierce Ferry Road.
Sep 6, 2:30 AM MSTFLASH FLOOD1 Sse Meadview, AZBoulders and debris all along Escalante in Meadview from flash flooding.
Sep 6, 2:30 AM MSTFLASH FLOOD2 Ssw Meadview, AZIntersection washed away by flash flooding at Mead Drive and Detrital in Meadview.
Sep 6, 2:30 AM MSTFLASH FLOODMeadview, AZExtensive roadway damage and debris along Sandy Point Drive at Phantom Creek Lane including a downed road sign.
Sep 6, 2:30 AM MSTFLASH FLOODMeadview, AZMultiple pipes have washed out in Meadview due to widespread significant flash flood damage. Water was turned off to the city until the broken pipes can be isolated.
Sep 6, 2:30 AM MSTRAIN 4.13Meadview, AZDriveway covered with sediment and small rocks from heavy rain.
Sep 6, 2:45 AM MSTFLASH FLOOD7 S Meadview, AZBoulders and large trees over Pierce Ferry Road south of Meadview from flash flooding.
Sep 6, 3:30 AM MSTFLASH FLOOD13 Ne Dolan Springs, AZA wide channel opened up adjacent to the road on the north side of Stockton Hill. There is a lot of roadside repair that needs to be completed. The road is closed as a result.
Sep 6, 3:30 AM MSTFLASH FLOOD9 Ne Dolan Springs, AZPierce Ferry Road between Mount Tipton School and Stockton Hill Road had significant debris this morning from flash flooding overnight. Time of flooding estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 8.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2025-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2025-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1126 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
2359 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

093 
WGUS55 KVEF 060830
FFWVEF
AZC015-061130-
/O.NEW.KVEF.FF.W.0090.250906T0830Z-250906T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
130 AM PDT Sat Sep 6 2025

The National Weather Service in Las Vegas has issued a

* Flash Flood Warning for...
  Northwestern Mohave County in northwestern Arizona...

* Until 430 AM MST.

* At 130 AM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Life-threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life-threatening flash flooding of low-water
           crossings, creeks, normally dry washes and roads.

* Some locations that will experience flash flooding include...
  Temple Bar Campground, Meadview, South Cove, Pierce Ferry And 
  Antares Roads, Grand Canyon Ranch, Dolan Springs, Grand Canyon 
  Skywalk and Temple Bar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3587 11466 3594 11473 3603 11472 3609 11475
      3615 11457 3615 11451 3613 11450 3614 11438
      3602 11425 3603 11415 3611 11412 3619 11405
      3639 11405 3645 11381 3599 11371 3568 11417
      3561 11465 3565 11469 3581 11471 3585 11470

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MW
2 follow-up statements
884 
WGUS75 KVEF 061000
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
300 AM PDT Sat Sep 6 2025

AZC015-061130-
/O.CON.KVEF.FF.W.0090.000000T0000Z-250906T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
300 AM MST Sat Sep 6 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM MST EARLY THIS 
MORNING FOR NORTHWESTERN MOHAVE COUNTY...

At 300 AM MST, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 4 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Life-threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life-threatening flash flooding of low-water crossings,
         creeks, normally dry washes and roads.

Some locations that will experience flash flooding include...
  Temple Bar Campground, Meadview, South Cove, Pierce Ferry And 
  Antares Roads, Grand Canyon Ranch, Dolan Springs, Grand Canyon 
  Skywalk and Temple Bar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3587 11466 3594 11473 3603 11472 3609 11475
      3615 11457 3615 11451 3613 11450 3614 11438
      3602 11425 3603 11415 3611 11412 3619 11405
      3639 11405 3645 11381 3599 11371 3568 11417
      3561 11465 3565 11469 3581 11471 3585 11470

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MW
203 
WGUS75 KVEF 061121
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
421 AM PDT Sat Sep 6 2025

AZC015-061131-
/O.CAN.KVEF.FF.W.0090.000000T0000Z-250906T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
421 AM MST Sat Sep 6 2025

...FLASH FLOOD WARNING FOR NORTHWESTERN MOHAVE COUNTY HAS BEEN 
REPLACED WITH A FLOOD WARNING...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3615 11457 3615 11451 3613 11450 3614 11438
      3602 11425 3603 11415 3611 11412 3619 11405
      3639 11405 3645 11381 3599 11371 3568 11417
      3561 11465 3563 11467 3581 11471 3585 11470
      3587 11466 3594 11473 3603 11472 3609 11475

$$

SM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 1:00 AM MST, 30 minutes earlier. Its key messages:

  • * Monsoonal moisture will remain in place today and tomorrow, promoting afternoon shower and thunderstorm activity. * A drying trend is expected the first half of the week as flow becomes more westerly. Relatively cooler temperatures will also overspread the region by mid week.
Area forecast discussion, Sep 6, 1:00 AM MST, 30 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
100 AM PDT Sat Sep 6 2025

.KEY MESSAGES...

* Monsoonal moisture will remain in place today and tomorrow,
  promoting afternoon shower and thunderstorm activity.

* A drying trend is expected the first half of the week as flow
  becomes more westerly. Relatively cooler temperatures will also
  overspread the region by mid week.

&&

.DISCUSSION...Through next Friday.

Once again, scattered thunderstorms are currently (1 AM PDT) moving
southeast through southern Nevada as northerly outflow boundaries
collide with southerly low level flow. High resolution guidance
shows the greatest activity in northwestern Arizona over the next
few hours before exiting the area by daybreak. Flash flooding, gusty
outflow winds, and large hail are all possible with these storms.
Another round of thunderstorms should commence this afternoon,
mainly over Mohave, Clark, and Lincoln counties. Activity should
initially favor high terrain before some storms make it to lower
elevations. Unlike Thursday night and Friday night, convection is
expected to end after sunset due to reduced instability and
moisture. The drying trend will continue on Sunday as the trough
tracks east and moisture is pushed out of the area. Sunday's storms
should be limited to higher terrain in northwestern Arizona.

Ensembles display rather high confidence in the development of a
large upper trough off the California coast. This will push any
remaining moisture east of the region, resulting in drier conditions
areawide by Monday. With lower heights, we can also expect to see
temperatures around 5-10 degrees below seasonal normals by midweek.
This means highs in the low 90s for Las Vegas. The drier air will
also bring more relief overnight with cool morning lows, including
temperatures in the low 70s in Las Vegas by midweek.

&&

.AVIATION...For Harry Reid...For the 06Z Forecast Package...Vicinity
convection likely to continue until 08-09z, with a ~25% chance of
storms directly impacting the terminal. Northeast outflow winds
should persist for a few hours, with gusts 15-25 knots possible.
Once convection pushes off to the southeast, winds will become light
and variable. Easterly breezes resume Saturday morning with speeds
generally 6-10 knots. Vicinity storms expected Saturday afternoon,
but should remain out of the valley. Convection and clouds will
begin to clear out in the early evening, with light southerly winds
taking hold.

For the rest of southern Nevada, northwest Arizona and southeast
California...For the 06Z Forecast Package...Convection continues in
the vicinity of the Las Vegas Valley until 08-09z tonight, with a
~25% chance of storms directly impacting the valley sites. These
storms are expected to continue pushing southeast through Mohave
County overnight. Outflow from this activity should result in a
northerly wind shift at the Colorado River Valley and Mohave County
airports. Farther west, calmer conditions prevail overnight.
Tomorrow, expecting winds to follow typical, daily patterns with
isolated afternoon convection east of the I-15 corridor.

&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.

&&

DISCUSSION...Meltzer
AVIATION...Woods

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

In the hours before

Local storm report, Sep 5, 7:49 PM MST, 5 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
749 PM PDT Fri Sep 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     Flash Flood      1 S Overton             36.53N 114.44W
09/05/2025                   Clark              NV   Law Enforcement

            Moapa Valley Boulevard at Oatman Wash was
            closed due to flash flooding. All lanes
            blocked.

0130 AM     Flash Flood      2 SSW Moapa             36.65N 114.62W
09/05/2025                   Clark              NV   Dept of Highways

            NDOT reports Hidden Valley Road closed due
            to flash flooding. All lanes blocked.

0145 AM     Flash Flood      Valley of Fire State Pa 36.43N 114.52W
09/05/2025                   Clark              NV   Park/Forest Srvc

            Valley of Fire State Park reported flash
            flooding at White Domes Road. Also known as
            Mouses Tank Road. Road is closed due to
            significant flooding and debris.

0540 AM     Flash Flood      3 SW Oatman             34.99N 114.42W
09/05/2025                   Mohave             AZ   County Official

            Oatman Highway closed from Casa Grande Drive
            to Boundary Cone Road is closed due to flash
            flooding.

0555 AM     Flash Flood      2 ENE Kingman           35.20N 114.02W
09/05/2025                   Mohave             AZ   Trained Spotter

            Trained spotter reports roadway flooding.
            Road is impassable on Harrison and Pasadena,
            with debris and plants in the roadway.

0600 AM     Flash Flood      1 SSE Topock            34.75N 114.48W
09/05/2025                   Mohave             AZ   County Official

            Oatman Highway closed from Tule Drive to
            Interstate 40 due to flash flooding.

&&
Local storm report, Sep 5, 8:08 PM MST, 5 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
808 PM PDT Fri Sep 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Flash Flood      6 NNE Caliente          37.69N 114.47W
09/05/2025                   Lincoln            NV   Public

            Carrigan Road near Highway 93 is
            experiencing very rapid flash flooding about
            3 feet deep.

0500 PM     Flash Flood      1 N Caliente            37.63N 114.51W
09/05/2025                   Lincoln            NV   Law Enforcement

            Lincoln County Sheriffs Office reported
            Highway 93 is closed between Caliente and
            Mile Marker 101 in both directions due to
            flash flooding.

&&

SOULAT
Local storm report, Sep 5, 8:11 PM MST, 5 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
811 PM PDT Fri Sep 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     Flash Flood      20 WNW Needles          34.92N 114.96W
09/04/2025                   San Bernardino     CA   Law Enforcement

            Corrects previous flash flood report from 20
            WNW Needles to 1920 occurrence time. Goffs
            Road was closed due to flooding from US 95
            to Interstate 40.

&&

SOULAT
Local storm report, Sep 5, 8:12 PM MST, 5 hours 18 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Las Vegas NV
812 PM PDT Fri Sep 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     Flash Flood      1 SSE Topock            34.75N 114.48W
09/05/2025                   Mohave             AZ   County Official

            Oatman Highway closed from Tule Drive to
            Interstate 40 due to flash flooding.

0555 AM     Flash Flood      2 ENE Kingman           35.20N 114.02W
09/05/2025                   Mohave             AZ   Trained Spotter

            Trained spotter reports roadway flooding.
            Road is impassable on Harrison and Pasadena,
            with debris and plants in the roadway.

0540 AM     Flash Flood      3 SW Oatman             34.99N 114.42W
09/05/2025                   Mohave             AZ   County Official

            Oatman Highway closed from Casa Grande Drive
            to Boundary Cone Road is closed due to flash
            flooding.

0145 AM     Flash Flood      Valley of Fire State Pa 36.43N 114.52W
09/05/2025                   Clark              NV   Park/Forest Srvc

            Valley of Fire State Park reported flash
            flooding at White Domes Road. Also known as
            Mouses Tank Road. Road is closed due to
            significant flooding and debris.

0130 AM     Flash Flood      2 SSW Moapa             36.65N 114.62W
09/05/2025                   Clark              NV   Dept of Highways

            NDOT reports Hidden Valley Road closed due
            to flash flooding. All lanes blocked.

0130 AM     Flash Flood      1 S Overton             36.53N 114.44W
09/05/2025                   Clark              NV   Law Enforcement

            Moapa Valley Boulevard at Oatman Wash was
            closed due to flash flooding. All lanes
            blocked.

0720 PM     Flash Flood      20 WNW Needles          34.92N 114.96W
09/04/2025                   San Bernardino     CA   Law Enforcement

            Corrects previous flash flood report from 20
            WNW Needles to 1920 occurrence time. Goffs
            Road was closed due to flooding from US 95
            to Interstate 40.

0551 PM     Flash Flood      10 W Lone Pine          36.59N 118.23W
09/04/2025                   Inyo               CA   Law Enforcement

            California Highway Patrol reported multiple
            mud and rock slides on Whitney Portal Road
            at 551 PM.

&&
Local storm report, Sep 5, 9:32 PM MST, 3 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
932 PM PDT Fri Sep 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Flash Flood      Caliente                37.61N 114.51W
09/05/2025                   Lincoln            NV   Public

            Significant flooding with large boulders and
            debris along Denton Heights Road in
            Caliente.

&&

JS

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 10:09 PM MSTSevere Thunderstorm WarningVEFMohave66 min
Sep 5, 11:38 PM MSTSevere Thunderstorm WarningVEFMohave67 min
Sep 6, 2:34 AM MSTFlash Flood Warning Considerable damage threatVEFMohave3 hr
Sep 6, 4:06 AM MSTFlash Flood Warning Considerable damage threatVEFMohave3 hr
Sep 6, 4:21 AM MSTAreal Flood WarningVEFMohave3 hr

Nearby

Flash Flood Warnings in Arizona, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.